| Model Number |
DUALCOMP HINDFOOT NAIL, 11.5 X 180 MM |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/05/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On 06-jan-2026, a sales representative reported via email that an ar-9090-05s dualcomp hindfoot nail (11.5 x 180 mm) experienced a cable break within the nail during tensioning at step 3 of the procedure while inside the patient.All fragments were successfully retrieved, and the case was completed by placing the remaining screws.The surgeon inserted the final screw after the cable failure and finished the procedure without delay or additional anesthesia.The patient¿s bone quality was assessed as neither excessively hard nor soft.This occurred during a ttc (tibiotalocalcaneal) fusion procedure on (b)(6) 2026, with no reported patient harm.